# SDR MASA200500935

- Difficulty date: November 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,075 hours, 8,314 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD - ANTI-ICE DUCT WARNING MESSAGE.  OPS CHECK GOOD.
